# SDR 20030787

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 21,429 hours, 29,326 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UPON APPROACH, LANDING GEAR WAS SELECTED DOWN AND CREW NOTED THAT NOSE GEAR SHOWED NO INTRANSIT OR GREEN DOWN AND LOCKED INDICATION.  CREW PERFORMED CHECKLIST AND HAD GEAR VERIFIED BY TOWER GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED INTERNAL SWITCH IN NOSE LANDING GEAR INOPERATIVE.  NOSE GEAR REMOVED AND REPLACED, OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
